# SDR IPXA2025061264937

- Difficulty date: May 19, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 38,850 hours, 26,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CORROSION ON SKIN REPAIRED AT CTR VHF ANTENNA AREA TRIPLER METAL PLATE HAS BULGING AND 01EA FASTENER HEAD IS OUT ON METAL PLATE HOLE AS MARKED. 74-002 ATA CODE 53 AUDIT C/W GMM RII 04-02
